# SDR DHL2001727536

- Difficulty date: August 16, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT ACTUATOR FWD MOUNT INSP HOLE HAS 2 CRACKS AT I/B SIDE OF ACCESS PANEL.  STOP DRILLED CRACKS PER SRM 51-10-1.  INSTALLED DOUBLER REPAIR PER SRM 51-30-2.
